On the embeddability of Skeleta of spheres

Eran Nevo*, Uli Wagner

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We consider a generalization of the van Kampen-Flores Theorem and relate it to the long-standing g-conjecture for simplicial spheres.

Original languageAmerican English
Pages (from-to)381-402
Number of pages22
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Nov 2009
Externally publishedYes

Bibliographical note

Funding Information:
∗Research supported by the Swiss National Science Foundation, SNF Project 200021-116741. Received September 7, 2007 and in revised form January 28, 2008


Dive into the research topics of 'On the embeddability of Skeleta of spheres'. Together they form a unique fingerprint.

Cite this